RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2003, Volume 39, Number 6, Pages 788–800 (Mi de10855)  

This article is cited in 2 scientific papers (total in 2 papers)

Partial Differential Equations

The Tricomi Problem for a Mixed Type Equation with Two Orthogonal Degeneration Lines

K. B. Sabitova, G. G. Sharafutdinovab

a Sterlitamak Branch of Academy of Sciences of Bashkortostan
b Sterlitamak State Pedagogical Institute

Full text: PDF file (1512 kB)

English version:
Differential Equations, 2003, 39:6, 830–843

Bibliographic databases:

UDC: 517.956.6
Received: 20.09.2001

Citation: K. B. Sabitov, G. G. Sharafutdinova, “The Tricomi Problem for a Mixed Type Equation with Two Orthogonal Degeneration Lines”, Differ. Uravn., 39:6 (2003), 788–800; Differ. Equ., 39:6 (2003), 830–843

Citation in format AMSBIB
\Bibitem{SabSha03}
\by K.~B.~Sabitov, G.~G.~Sharafutdinova
\paper The Tricomi Problem for a Mixed Type Equation with Two Orthogonal Degeneration Lines
\jour Differ. Uravn.
\yr 2003
\vol 39
\issue 6
\pages 788--800
\mathnet{http://mi.mathnet.ru/de10855}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2132413}
\transl
\jour Differ. Equ.
\yr 2003
\vol 39
\issue 6
\pages 830--843
\crossref{https://doi.org/10.1023/B:DIEQ.0000008410.62079.a0}


Linking options:
  • http://mi.mathnet.ru/eng/de10855
  • http://mi.mathnet.ru/eng/de/v39/i6/p788

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. A. Repin, S. K. Kumykova, “O zadache s obobschennymi operatorami drobnogo differentsirovaniya dlya uravneniya smeshannogo tipa s dvumya liniyami vyrozhdeniya”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 1(30) (2013), 150–158  mathnet  crossref
    2. V. Z. Vagapov, “Zadacha Dirikhle dlya uravneniya smeshannogo tipa s dvumya liniyami vyrozhdeniya v polupolose”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 23:1 (2019), 7–19  mathnet  crossref  elib
  • Number of views:
    This page:64
    Full text:37

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020